Stochastic transportation networks and stability of dynamical systems. (English. Russian original) Zbl 1002.60090

Theory Probab. Appl. 46, No. 1, 154-161 (2001); translation from Teor. Veroyatn. Primen. 46, No. 1, 147-154 (2001).
A certain closed Markovian queueing network with \(N\) servers, \(rN\) customers, and time-dependent service rates is studied. It is shown that, as \(N\) tends to infinity, a suitably defined Markovian state process tends to a deterministic process. The latter is the solution of a system of differential (mean-field) equations which possess the property of global asymptotic stability. Analogous results are obtained for a similar network studied previously in the literature.


60K25 Queueing theory (aspects of probability theory)
37N99 Applications of dynamical systems
Full Text: DOI